Ambient Deformations for Exceptional Sets in Two-Manifolds.
Inventiones mathematicae, Tome 55 (1979), pp. 1-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
deformations for exceptional sets, strictly pseudoconvex two-dimensional complex manifold, versal deformation, cycles, intersection numbers, rational double point singularities, triple point singularities, unimodal singularities, bimodal singularities
@article{IM_1979__55_186138,
author = {Henry B. Laufer},
title = {Ambient {Deformations} for {Exceptional} {Sets} in {Two-Manifolds.}},
journal = {Inventiones mathematicae},
pages = {1--36},
year = {1979},
volume = {55},
zbl = {0509.32010},
url = {http://geodesic.mathdoc.fr/item/IM_1979__55_186138/}
}
Henry B. Laufer. Ambient Deformations for Exceptional Sets in Two-Manifolds.. Inventiones mathematicae, Tome 55 (1979), pp. 1-36. http://geodesic.mathdoc.fr/item/IM_1979__55_186138/